# SDR WX0A2024122032236

- Difficulty date: December 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 53,424 hours, 35,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Rh Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) RH OVERWING CABIN WALL-MOUNTED EMERGENCY-EXIT-MARKER LENS COVER MISSING / INSTALLED NEW RH OVERWING EMERGENCY-EXIT-MARKER LENS COVER IAW AMM 33-51-13-400-001-A."
